I've heard of sever nausea and vomiting being the number one side effect, as well as dry skin, body aches, cramps, and others. I have experienced NONE of these or any others what so ever, and I have been on the medication for a month. Does this mean my body isn't absorbing it? I see some improvement with my skin, but I could just be imagining it.
Side effects on Doxycycline; I have never had any reaction to it even at double dose. Further, a friend of mine took Doxycycline for months to clear up his skin. He didn't even comment about it except once.
When you say "improvements over a month" I assume you mean acne?
I wish you the very best (I was one of those lucky ones who got about 6 pimples during puberty and adolescence)
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Doxycycline - Side effects? Our son has taken this med for 2 months for acne and has had a reaction?
Updated 13 Dec 2016 • 3 answers
Updated 26 May 2013 • 1 answer
Updated 26 Feb 2018 • 3 answers
Updated 26 Aug 2017 • 1 answer
Updated 13 Oct 2015 • 1 answer